Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... periodic noises in my right ear. If I had to guess what it was I would say that a mini-muscle holding my eardrum is having little spasms and ...
1 answer • 25 Jun 2009
... later Instead of the recomended 8 hrs between. I have been shirvering and had body aches. They ARE NOT so severe that I cannot function. Any ...
2 answers • 11 Feb 2011
my aunt has an ear infection and was wondering if she takes Clindamycin that she has left over if that will make the infection go away.
2 answers • 2 Mar 2011
I've been taking trazodone, citalopram for a while now, and I know that one of the side effects is muscle aches. I have a very physical job, so ...
3 answers • 1 Jul 2011
My wife was at the ER 4 days ago with a severe case of mastoiditis. They gave her an IM injection of Clindamycin along with a steriod and ...
2 answers • 18 May 2014